Description
Don't let pain interrupt your sleep. Our A+ Health Ibuprofen PM Softgels are designed to provide temporary relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep. Proudly made in the USA, A+ Health Ibuprofen PM Softgels contain the active ingredients Ibuprofen 200mg and Diphenhydramine 25mg which compare to the active ingredient in Advil PM Liquid-Gels. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen PM Softgels.
A+ Health Ibuprofen PM Softgels, Pain Reliever/Nighttime Sleep Aid (NSAID), Made in USA, 120 Count
Current Price
$14.9
Average
$14.36
Min Price
$13.08
Max Price
$15.5
Price dynamics
4%
Description
Don't let pain interrupt your sleep. Our A+ Health Ibuprofen PM Softgels are designed to provide temporary relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep. Proudly made in the USA, A+ Health Ibuprofen PM Softgels contain the active ingredients Ibuprofen 200mg and Diphenhydramine 25mg which compare to the active ingredient in Advil PM Liquid-Gels. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen PM Softgels.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
